Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes round brown patch with an erruption in middle on the stomach?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
My 34 year old son has a brown Quarter size circle ,on his stomach, with an eruption in the middle. the circle is brown. Many Drs have looked at it and no one knows what it is. he also went to the XXXXXXX Republic 1 year ago. I don't think that has anything to do with it. Can you help ?
Posted Sat, 11 Jan 2014 in General Health
Answered by Dr. Manjeth Kumar G 2 hours later
Brief Answer: Post a Picture. Fixed Drug Eruption. Detailed Answer: Hello, I have gone through your query and understand your concern. There are plenty of causes for brown colored eruptions. Please clarify my doubts. 1. Whether it is from birth or appeared recently? when? 2. Whether he have similar eruptions anywhere in the body? 3. Whether it appeared after taking any drugs? 4. Does he have any other symptoms like itching? 5. Whether it fades and come back again? If possible please post a picture of the lesion. I suspect it could be due to fixed drug eruption by drugs. Fixed drug eruptions (FDEs) characteristically recur in the same site or sites each time a particular drug is taken with each exposure however, the number of involved sites may increase. The number of drugs capable of causing fixed eruptions is large. Some common are Paracetamol, Doxycycline, Acetylsalicylic acid/aspirin etc. Avoidance of the drug causing eruption is usually advised. This is due to some sort of allergy by drugs. Please answer my questions. Post a picture of the lesion. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor